Is it normal to bleed two weeks after prostap injection?

I had a laproscopy two weeks ago where they found I have stage 3/4 endo. My left ovary and left tube is totally encased and hidden in my bowel. I have been suffering from severe abdomen pain for nearly 12 months.

I had the prostap injection the day after my lap but I have started to bleed today. Is this normal? I am in a lot of pain and extremely tired and just feel rotten.

I am due to have another prostap injection in two weeks and due back at work on Thursday.

Would be nice to hear from anyone who suffers from the same and also any answers and advice would be greatly received.

Thank you in advance

Vicky xxxx

9 Replies

oldestnewest
  • Hi vicky

    Firstly a hug. Think you need one!

    And i dont know what normal is, but when i had zoledex treatment it was awful, made me really ill worse not better.

    Days where i couldnt leave the house for blood. Would go through couple packs bodyform in a day pleanty times my husband hsd to nip shop for me & came back with chocolate too ;)

    I take the mini pill again now after a lap & diagnosis afyer 7yrs back & forth to gp & gynae.

    I also take menefemic acid & cocodomol, to be honest im in pain nearly all day everyday & these tablets help me go to work - look after my family & generally get on. Im a wreck without them!

    I would say if your worried mither your gp, get an emergency app or tel app, or you just have to carry on.

    Good luck!

  • Hi thank you so much for your reply and for the hug!! Deffo need one of them.

    X

  • Hi Vicky

    I'm sorry you're feeling so rotten, I know it well. I had the prostrap injection last week and my GP told me that the pain relief probably won't kick in until the next injection. She also said that its normal to still get your period the first month, particularly if you have the injection after the first five days of your cycle as it's too late to stop it that month. So hopefully that will be right for both of us and it will kick in a couple of weeks time.

    Also you've just had a lap so unfortunately things will be a bit worse this month as you're still healing. Do you have any proper painkillers in the meantime? If not I would suggest going to your GP to get some. Like Lizzie, I'm only able to get through at the moment with painkillers. My periods are agony and I can only get through them with codeine, the odd tramadol and some amazing 24hr dose version of diclofenac which numbs my whole stomach area (apparently designed for when you've just had a caesarian but as they've worked for me the doctors have let me keep them and I would really recommend them!)

    I hope you start to feel a bit better

    Xxx

  • Thank you for your reply. I am waiting for my doc to ring so fingers crossed they will be able to prescribe me something else.

    Xx

  • Hi vicky, I had prostap 3 and took a major bleed a week after, I thought my periods were to stop but I've since had 2 periods??? So confused but I've just booked docs appt , I will keep you updated x x

  • Thank you so much for your reply. I am too waiting for the doc to ring me so hopefully will be able to give me some more answers. I have also emailed my consultant. Will let you know what they say.

    Take care

    Xxx

  • Hope all you ladies get well

    Soon!

    I hasten to add te painkillers are cocodomol 30/500mg. Strong & really good esp if you need to keep going with life! Menefemic acid are same as ibrufen/very strong!

    Xxx

  • Got appt at docs tomorro. Gonna get them to prescribe me some stronger painkillers. So fingers crossed will get summit that works!!!

  • Hugs to you ladies!

    I was on Zoladex for one month after a failed hysterectomy due to endo, frozen pelvis, gynae only managed to remove one ovary, other encased. Endo stuck to bowel & bladder. I bled 2 weeks after my op. My GP then put me on Prostap for 6 months. I have since been on Norethisterone x 3 daily with no break, as no surgeon will touch me as they say op will be too risky on my bowel / bladder, risking a colostomy bag. Other options such as drugs that affect bone density don't appeal to me :( Good luck to you ladies! x

You may also like...